# SDR SWAA2022032081784

- Difficulty date: February 22, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737*
- Aircraft serial: 32464
- Aircraft time: 58,773 hours, 34,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA500A RBL64 WL 196 SUPPORT ANGLE BROKEN / [01] INSTALLED EWIS PROTECTION AT FWD CARGO RT SIDE TO REPAIR AREAS REQUIRED REF B737-7 AMM 20-60-07-913-801;[02] CUT-0UT DAMAGED AREA AT RT FWD CARGO COMP. STA 500A RBL-64 WL-196 REF B737-7 SRM 51-70-12-2R-1 STEP 5.B PERFORMED SURFACE ROUGHNESS FOUND TO BE SMOOTHER THAN 125 MICROINCHES RA ON REWORKED AREA REF B737-7 SRM 51-70-12-2R-1 STEP 5.(1) TOOL USED SURFACE ROUGHNESS BLOCK B/C172331;[03] VERIFIED STEPS 1 & 2;[04] PERFORMED HFEC AT CUT OUT IAW NDTM PART 6; 51-00-00 PROCEDURE 23. NO CRACKS [NORTEC 600;B/C 166316; CALIB.DUE-10/22];[05] FABRICATED 2EA ANGLES REPAIR MATERIAL USED 2024-T3 0.040' PO#1739286 AND FILLER REPAIR MATERIAL USED 2024-T3 0.050' PO# 1738286 REF B737-7 SRM 51-70-12-2R-1 TABLE 202 FIG 201;[06] VERIFIED STEP 5;[07] OK TO TREAT AND PRIME;[08] TREATED AND PRIME REPAIR PARTS REF B737-7 SRM 51-70-12-2R-1 STEP 5.L & M;[09] VERIFIED STEP 8;[10] OK TO INSTALL PARTS;[11] INSTALLED ANGLE REPAIR AT FWD CARGO COMPARMENT STA 500A RBL-64 WL-196 REF B737-7 SRM 51-70-12-2R-1 FIG 201;[12] REMOVED EWIS PROTECTION AT FWD CARGO COMPARMENT AT RT SIDE REPAIR ARES REF B737-7 AMM 20-60-07-913-801;[13] ACCOMPLISHED ANGLE REPAIR AT FWD CARGO COMPARMEMT RT SIDE STA 500A RBL-64 WL-196 REF B737-7 SRM 51-70-12-2R-1 FIG 201;[14] VERIFIED STEPS 11; 12 AND 13
